# SDR R61A201408120981

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 25,978 hours, 19,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 17068351403
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WAS DIFFICULT TO UNARM.    MAINTENANCE TROUBLESHOT PROBLEM TO BROKEN R2 DOOR FLEXBALL CABLE.  MAINTENANCE R & R THE FLEXBALL CABLE IAW AMM AND OPS CHECKED GOOD.
